# SDR HALA2009032300104

- Difficulty date: March 23, 2009
- Submitted: March 25, 2009
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767332
- Aircraft serial: 23276
- Aircraft time: 66,993 hours, 30,532 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Unknown
- Condition: Unknown
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, APU AUTO SHUT DOWN AT GATE.  BITE CHECK APU ECU FIRE EMERGENCY INDICATED OK PER 49-11-00 FIG 103 PAGE 105.
